ScienceAsia 39(2013): 643-648 |doi:
Stability of an alternative Jensen's functional equation
ABSTRACT: We prove the Hyers-Ulam stability of an alternative Jensen's functional equation (f(x)+f(y))/2=±f((x+y)/2) in the class of mappings from 2-divisible abelian groups to Banach spaces.
0 Downloads 150 Views
|Department of Mathematics and Computer Science, Faculty of Science, Chulalongkorn University, Bangkok 10330 Thailand
* Corresponding author, E-mail: Paisan.N@chula.ac.th
Received 14 Jan 2013, Accepted 6 Nov 2013